MathSciNet Relay Station
MathSciNet bibliographic data
MR443878 90A15
Guesnerie, Roger Errata: "Pareto optimality in non-convex economies'' (Econometrica 43 (1975), 1–29). Econometrica 43 (1975), no. 5–6, 1010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement